MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 48335310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the c-ring of an anchor c screw detached during insertion.The procedure was completed successfully with a five-minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device and the locking ring is fractured as was reported.Functional analysis cannot be performed because, without the locking ring, the device is no longer functional.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.Anchor c surgical technique indicates: to ensure proper depth and adequate locking when using the awl, drilling, or locking bone screws, use of a free hand technique is strongly discouraged.Use of the guide/inserter tip or low profile inserter is required.One of the possible root causes identified was freehand use during screw insertion.The cause of the reported event cannot be determined conclusively from the information provided.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 10MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11814345
Report Number3005525032-2021-00019
Device Sequence Number3224354
Product Code OVE
UDI-Device Identifier04546540679833
UDI-Public04546540679833
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48335310
Device Catalogue Number48335310
Device Lot Number2WF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR